Victoria from Pennsylvania


VictoriaVictoria Ventimiglia (Philadelphia, Pennsylvania)

My daughter, Victoria, has been ill since February 2008.  She had her first Gardasil vaccination November 2007.   Her second vaccination was in the beginning of February 2008.

Immediately after this, Victoria experienced severe diarrhea and was nauseous for about eight weeks. Initially doctors thought she had a virus but on March 31, 2008, she had her first seizure. My daughter has been treated by many neurologists, all of whom have not related her seizures to Gardasil.  My daughter has had CT scans, MRI’s, MRA’s, EEG’s, blood work and was hospitalized at an epilepsy center in the video EEG Monitoring Unit for two separate weeks in May 2008 and September 2008. She was put on many different seizure medications. After the normal EEG results, she has been taken off all medications. My daughter has been seen by several neurologists, a psychiatrist, psychologist, several neuropsychologists, an immunologist, several infectious disease doctors, and also treated at a Wellness Center for a period of time. Doctors at this Center believe that Victoria may have Lyme disease that was dormant but which was triggered by the Gardasil vaccine but this has not been confirmed by any other medical doctors.

My daughter currently experiences the following symptoms: non-epileptic seizures, migraines, fainting, tremors, twitches, numbness, intermittent leg paralysis and facial paralysis, tingling, staring or blank episodes, eye pain, joint pain, neck pain, back pain, memory loss, confusion, brain fog, regression, mood swings and chronic fatigue.  These symptoms are experienced by many other girls who have had the Gardasil vaccination.  She continues to have bouts of nausea and diarrhea.  She has not been in school since April 2008.  My daughter can never be left home alone.  She can’t go to school, go out with her friends or work or has little “normalcy” in her life. She has very few good days and always says she doesn’t feel well.  Our security at home has had to be increased as Victoria gets confused after a seizure, or when she has memory loss, and can leave the house without our knowledge and “goes missing”.  She
also has to be supervised while showering in case she should take a bad turn.

Each day, I cry and wonder if Victoria will be the next one to die from adverse reactions to Gardasil.

Thank you for your time and attention.

(Email address: jodispeaks@yahoo.com)

Comments

  1. Hi Jodi, I hope you remember me. I am Danielle’s Mom Debbie, from Long Island, New York. Remember we talked a few times in the beginning years when our daughters were having all the same symptoms? I wanted you to know that I had Danielle do Hyperbaric Oxygen Therapy for 20 days last year in the summer for two hours a day. It decreased the “non-epileptic seizure activity” and her regression has lessened so much. She has bouts with pain always, migraines, inability to walk at times, regression few and far between now, thank god, and fibromyalgia. She has some twitching but not like it was at all. It is 4 years October 15th. I cannot believe that 4 years have passed since this all began. I wanted you to know that I think time is of an essence here and eventually I feel these toxins will leave their bodies, yes, it has gone and done damage along the way but I am hoping it will leave them soon. Dani lost her hearing last year and has a cochlear implant and is finally hearing. I wish you all the best and you have my number if you ever need to talk. Take care. xoxo Debbie

  2. Debi Riggs says:

    Hi Debbie,

    My name is also Debi and I am from Oregon. I have a daughter who I feel may have been effected by the Gardasil vaccine. She lost her sight due to damage from seizures. I always read and update myself on this sight. Sometimes it is hard for me to believe that all these girls are sick in such similiar ways. I live in a town with approx 10,000 people and we have had three 13 year old girls become sick here with many of the same symptoms and yes they have all had the gardasil vaccine.

    Debi Riggs

    • Hi Debi,
      I am so sorry to hear about your daughter. If there is anything you need, please don’t hesitate to contact us.

Speak Your Mind

*

*